I posted this in Lyme disease, because I know I'm positive for Bartonella and Babesia co-infections. My question is secondary to my primary disease; with concern about other auto-immune potential.
I'm very concerned with vasoconstriction and/or some type of Raynaud's phenomenon. My veins are very tiny in comparable size, and don't dilate very much. Most recently, I'm becoming exercise intolerant -- where I find my hands pulsing from pressure when lifting weights. Other discomfort comes in the throat area, where I can feel a vessel bulging (not sure if it's a vein or nerve), but if I hold it can feel my pulse immediately.
All things point more toward blood flow/constriction. I was recently examined in the ER and by my GP and there was no concern about it. a CT on the head and neck around showed nothing.
However, one of the treatments for Lyme is Plaquenil. I experimented with it several months back and had to stop after 1 week. I noticed my veins were HUGE while taking Plaquenil (and huge is probably what's closer to normal for most people). But, it appeared it also came with some kind of water retention issues that made me stop.
I had strongly tingling through my arms and into my chest and was covered in markings from my mattress as I laid down. It was very scary to feel that and see what was happening to my skin.
As I write this, I'm not sure what to make of the whole situation. I'm struggling to find connections and answers to lead me to a place to find help. No doctors are concerned about my blood flow, and I find myself intolerant to many supplements and medications that are supposed to help me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.